Ufa Mathematical Journal
    Volume 7, Number 3, pp. 73-83

    Modified Riemann-Liouville integro-differential operators in the class of harmonic functions and their applications

    Torebek B.T.


    Download PDF
    Article on MathNet


    In this work we study the properties of some modified Riemann-Liouville integro-differential operators. As an application of the properties of these operators, we consider some local and nonlocal boundary value problems for Laplace equation in a ball. We prove existence and uniqueness for the studied problems. These problems generalize known Dirichlet and Bitsadze-Samarski problems.